Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Help-just started new meds and struggling

(2 Posts)
katsnmouse Wed 24-May-17 15:37:30

Just been started on Levetiracetem (sp?) and I'm finding things hard. I have GAD and Depression so on other meds (fluoxetine and quetiapine) too. I just want to sleep- today I slept until 12. Fortunately DH did the school run but I just don't feel safe to look after the kids. My thought process isn't coherent. It feels as if I have electricity buzzing through me. No real point to this, just had to get it out somewhere.

chocolateworshipper Thu 25-May-17 20:23:21

If you've only just started on it, it is entirely possible that the side effects will settle down and it will become easier. However, it definitely sounds as if you should discuss with the GP in case he/she wants to change the mixture of your medication.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now